# SDR CALA2021111502106

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N2747
- Make and model: Boeing 777*
- Aircraft serial: 64991
- Aircraft time: 14,876 hours, 1,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Condition: None
- Location: 47d
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING STRIP NOT SECURE NEAR 47D SECURED AND OP CHECKED EMERGENCY LIGHT ASSY UNDER SEAT 47D. EMERGENCY LIGHT CHECKS GOOD. INSPECTOR MARK ELLISON 077192 VERIFIED SAFETY AND SECURITY OPS CHECK GOOD.
